# SDR YENA2025061100588

- Difficulty date: June 6, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N3113J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55164
- Aircraft time: 4,955 hours, 1,867 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: APU GROUND SERVICE MODE TESTS; REFERENCES: REF/1/ APU GROUND MODE TESTS, REF/2/ SERVICE PANEL WIRING CHECKS, REF/3/ EMAIL CORRESPONDENCE. DESCRIPTION: THIS EC GIVES AUTHORIZATION AND INSTRUCTION TO PERFORM TROUBLESHOOTING STEPS PER REF/1/ AND REF/2, THEN REMOVE AND REPLACE GROUND SERVICE PANEL P/N C06420300-01. THIS INSTRUCTION WAS GIVEN BY AIRBUS CANADA IN REF/3/. (E/C: AC24-669-01).
